# SDR UPS99829815

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 467.323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT CENTER L/E UPPER RIB IS CRACKED AT THE AFT END, STA XS467.323.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
